2017
Том 69
№ 9

All Issues

Normal and tangential geodesic deformations of the surfaces of revolution

Fedchenko Yu. S.

Full text (.pdf)


Abstract

We study special infinitesimal geodesic deformations of the surfaces of revolution in the Euclidean space $E^3$.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 10, pp 1640-1648.

Citation Example: Fedchenko Yu. S. Normal and tangential geodesic deformations of the surfaces of revolution // Ukr. Mat. Zh. - 2009. - 61, № 10. - pp. 1396-1402.

Full text